It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 30 for acne after stopping birth control. (0.045 seconds)


... I stopped taking birth control altogether nearly 3 months ago and I have just started to notice my sex drive trickling back in. ... (1 replies)
... I took birth control for 4 months and just went off of it last month. It's been 33 days since my last birth control pill, and my period has not come back. I've taken 2 pregnancy tests, both of which were negative. ... (2 replies)
... c I experienced very bad migraine headaches and I just could not take them anymore. About 3 mos. ago, I started developing acne and these spider looking veins started developing on my face. ... (1 replies)

... for about a month and a half and just stopped taking it about four days ago. I really could not handle the horrific acne it gave me as well as other reasons. My regular period is supposed to be sometime next week but I have bleeding all day today. ... (0 replies)
... Hi I am getting off the pill this month so I am glad I have a heads up about not getting a period. Did anyone have problems with hair loss or acne? I have heard these can be major problems. I have been on the pill for so long I am very nervous! (34 replies)
... Hi, I started birth control on January 27th for the first time and had to stop after a week. I began having symptoms such as constipation, unbearable back pain and acne. ... (0 replies)
... I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. I was pill free for 2 years and then decided to try Yaz. After taking Yaz for 1.5 months, I was getting horrible heart palpitations and a lot of anxiety. ... (3 replies)
Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... I think it's highly likely it could be related. After I quit taking the pill, I searched all over the internet about withdrawal effects from stopping the pill, and I was surprised at how many different things happened to different women when they quit. ... (5 replies)
... I was on Alesse for 7 years and discontinued them in Dec. 2006. I had regular periods before going on the pill and expected them to return to normal after stopping them. My first cycle was 38 days long, the second was also 38days long, then 29 days, then 31 days, then 49 days, then 49 days again. ... (16 replies)
... acne. I had no problems at all, and still very seldom get any pimples. However, I know some women do experience break outs when stopping birth control, but it normally goes away. ... (3 replies)
... I stopped taking my BCP's one week ago today, and so far, so good. I was really nervous about stopping them because of all the things that might happen. But the only thing I have noticed is I am pretty emotional at any given time about any given thing. ... (3 replies)
... everyone is saying that their skin breaks out after stopping! I didn't have acne before I started taking them but neither did some of you. ... (28 replies)
... I absolutely loved it. No ill side effects, my periods were super predictable and light, my face hardly ever broke out... It was amazing. Then after about 6 months of use, I had just finished my first week of pills in the pack, so a week after my last period ended, I began to cramp, PMS style. ... (0 replies)
... When I quit the pill, I did had increased cramps and backaches, as well as daily headaches, some acne breakouts on my back, and major hot flashes. ... (1 replies)
... When I started Yasmin I had a migrain that seemed to last for about a week. But no problems with BC related headaches after that. I was nausious the first two weeks, but taking the pill with some food helped. And I had to use the bathroom a lot! ... (4 replies)
... So I just stopped taking my Kariva because of weight gain. The 3rd day of stopping I started to bleed, heavy red blood. My periods were usually very light on the pill and never red blood, always black. ... (6 replies)
... I've been on the patch for 6 months and will be stopping it after this week because we'd like to ttc. ... (0 replies)
... I think that Ortho Tri Cyclen was first a birth control then an acne treatment. Any acne treatment will make you get worse before it gets better. I was on the patch and my acne was improved after it got worse. ... (7 replies)
... Diane 35 worked fantastic for me. I don't know why doctors don't prescribe this one more often for acne since that's what it was created for. They found out AFTER that it was good for birth control! ... (7 replies)


Associated Tags: birth control issues, cramps, heavy bleeding, late period, tender breasts

Pages: 1 2

All times are GMT -7. The time now is 01:38 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!